Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 30, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jun 14, 2010, 5:52 AM CDT for Johnson County, Kansas; Cass County, Jackson County, Missouri. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2010, 5:52 AM CDT (10:52 UTC)
- Expired
- Jun 14, 2010, 9:53 AM CDT
- In force
- 4 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Johnson County, KS, Cass County, MO, Jackson County, MO
The radar
The Pleasant Hill radar (KEAX), 32 km from the middle of the area, began a volume at 10:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 10.9 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1787 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 984 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.7
The text
As transmitted, in the capitals the NWS used until 2016.
820
WGUS53 KEAX 141052
FFWEAX
KSC091-MOC037-095-141500-
/O.NEW.KEAX.FF.W.0030.100614T1052Z-100614T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
552 AM CDT MON JUN 14 2010
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
JOHNSON COUNTY IN EAST CENTRAL KANSAS...
NORTHWESTERN CASS COUNTY IN WEST CENTRAL MISSOURI...
SOUTHERN JACKSON COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 1000 AM CDT
* AT 545 AM CDT...LOCAL LAW ENFORCEMENT REPORTS AND LIVE TELEVISION
VIDEO CONFIRMED THAT FLASH FLOODING WAS STILL ONGOING ACROSS THE
WARNED AREA. ALTHOUGH RAIN HAD LARGELY ENDED SINCE 3 AM...DEEP AND
SWIFTLY MOVING TORRENTS OF WATER WERE STILL OBSERVED ACROSS
PORTIONS OF THE KANSAS CITY METRO. AREAS NEAR THE KANSAS AND
MISSOURI STATE LINE IN THE VICINITY OF LEAWOOD...MISSION HILLS...
PRAIRIE VILLAGE AND ADJACENT KANSAS CITY WERE EXPERIENCING THE
MOST SIGNIFICANT FLOODING NEAR INDIAN CREEK. FURTHER EAST...
PORTIONS OF HIGHWAY 7 WERE REPORTED TO HAVE BEEN WASHED AWAY
NEAR LAKE LOTAWANA IN EASTERN JACKSON COUNTY. A FEW LIGHT SHOWERS
ARE EXPECTED THIS MORNING...BUT WILL NOT CAUSE ANY ADDITIONAL
PROBLEMS. THE MOST SIGNIFICANT FLOOD WATERS SHOULD BEGIN TO
RECEDE BY MID MORNING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...KANSAS
CITY...BELTON...BLUE SPRINGS...EDGERTON...FAIRWAY...GARDNER...
GRAIN VALLEY...GRANDVIEW...GREENWOOD...LAKE LOTAWANA...
LEAWOOD...LEE'S SUMMIT...LENEXA...MERRIAM...MISSION...
OLATHE...OVERLAND PARK...PRAIRIE VILLAGE...RAYTOWN AND SPRING
HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
MANY HOMES AND BUSINESS ARE FLOODED AND PORTIONS OF THE KANSAS CITY
METRO ARE WITHOUT POWER. GENERATORS MUST BE RUN IN AN OPEN
VENTILATED AREA...PREFERABLY OUTSIDE. DO NOT ATTEMPT TO TOUCH OR
OPERATE ANY ELECTRICAL APPLIANCES IN OR NEAR STANDING WATER...AS
THEY POST A DANGER OF ELECTROCUTION.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN.
&&
LAT...LON 3903 9471 3908 9418 3886 9419 3873 9479
3873 9506
$$
BOOKBINDER1 follow-up statement
579
WGUS73 KEAX 141453
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
953 AM CDT MON JUN 14 2010
KSC091-MOC037-095-141508-
/O.CAN.KEAX.FF.W.0030.000000T0000Z-100614T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JOHNSON KS-CASS MO-JACKSON MO-
953 AM CDT MON JUN 14 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR JOHNSON COUNTY IN
EAST CENTRAL KANSAS...AND SOUTHERN JACKSON AND NORTHWESTERN CASS
COUNTIES IN WEST CENTRAL MISSOURI IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3903 9471 3908 9418 3886 9419 3873 9479
3873 9506
$$
DBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 4:00 AM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jun 14, 4:00 AM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
400 AM CDT MON JUN 14 2010
.DISCUSSION...
DECAYING MCS (PER WARMING IR CLOUD TOP TEMPERATURES) PROGRESSING
THROUGH THE FORECAST AREA EARLY THIS MORNING SHOULD CONTINUE A
STEADY EASTWARD MARCH INTO ILLINOIS THROUGH THE REMAINDER OF THE
MORNING. EFFICIENT COLD POOL GENERATION HAS PUSHED TO EFFECTIVE
BOUNDARY FROM CNTRL MISSOURI INTO CNTRL OKLAHOMA...ALTHOUGH 40KT SLY
LLJ HAS BEEN MAINTAINED THROUGH CNTRL OKLAHOMA WITH A FAVORABLE
MOISTURE FLUX ATOP THE OUTFLOW BOUNDARY...SUCH THAT EXTENSIVE
TRAILING STRATIFORM REGION HAS REMAINS ACROSS SERN KANSAS. REGIONAL
RADAR IMAGERY DOES INDICATE A GOOD MEASURE OF DRYING PULLING INTO
NWRN MISSOURI...AND EXPECTING THE MAJORITY OF HEAVIER ECHOES TO BE
EAST OF THE CWA BY SUNRISE...WITH RESIDUAL LIGHTER RAINFALL
BISECTING THE AREA.
STILL LITTLE CONFIDENCE IN ANY GIVEN MODEL FOR THIS FORECAST
PACKAGE...RATHER TAKING CERTAIN ASPECTS FROM DIFFERENT MODELS AND
APPLYING THEM TO A CONCEPTUAL OUTLOOK FOR THE NEXT SEVERAL DAYS.
WITH THE EFFECTIVE BOUNDARY PUSHED WELL TO THE SOUTH OF THE
AREA...FEEL DIURNAL CONVECTIVE REDEVELOPMENT WILL BE FOCUSED THROUGH
THE TEXAS PANHANDLE THROUGH WRN OKLAHOMA THIS AFTERNOON...EVENTUALLY
PROPAGATING ALONG THE I-44 CORRIDOR THIS EVENING AND TONIGHT.
HOWEVER...WITH A LARGE PORTION OF THE CWA LOCATED WITHIN THE RIGHT
REAR QUADRANT OF A STRONG JET STREAK LIFTING NORTHEAST...AND
RESIDUAL HIGH THETA-E AIRMASS AND ENHANCED BAROCLINICITY LURKING NOT
FAR AWAY...CANNOT RULE OUT A FEW SHOWERS/TSTMS LEAKING NORTH INTO
ERN KANSAS/WRN AND CNTRL MISSOURI. IN ALL LIKELIHOOD THOUGH...THE
MAJORITY OF THE AREA WILL REMAIN DRY AFTER THIS MORNING. WILL
CONTINUE FLASH FLOOD WATCH THROUGH THE MORNING HOURS...THOUGH NOT
ANTICIPATING TREMENDOUS RAINFALL RATES...ONGOING FLOODING JUSTIFIES
A CONTINUATION IF ONLY TO REINFORCE THE ONGOING THREAT.
WILL ADVERTISE A SLIGHTLY COOLER AND PREDOMINANTLY DRY FORECAST FOR
TUESDAY INTO THURSDAY...AS A PERIOD OF SHORTWAVE RIDGING AND
SUBSIDENCE ENVELOPS THE CNTRL PLAINS...BEFORE A MEASURE OF TROUGHING
THROUGH THE NRN ROCKIES TAKES HOLD AND FORCES LOW LEVEL WARM MOIST
RETURN FLOW. LOOKS LIKE ANOTHER PERIOD OF SLIGHTLY ABOVE AVERAGE
TEMPERATURES AND VERY HUMID CONDITIONS MATERIALIZING BY THE END OF
THE WEEK...AHEAD OF A WEAK FRONTAL BOUNDARY EDGING SOUTH FROM THE
NRN PLAINS. MODEL TRENDS HAVE BEEN SLIGHTLY SLOWER WITH THE ARRIVAL
OF THIS FRONT...AND HAVE PUSHED BACK STRONGER PRECIPITATION MENTION
TOWARDS FRIDAY AFTERNOON AND BEYOND.
21
&&
.AVIATION...
INTENSE SQUALL LINE WILL BE MOVING THROUGH TERMINAL CORRIDOR AT THE
06Z ISSUANCE TIME...WITH FREQUENT LIGHTNING...GUSTY WINDS...AND
HEAVY RAINFALL. TRAILING STRATIFORM REGION AND ISOLD EMBEDDED CG/S
WILL CONTINUE FOR SEVERAL HOURS PAST 06Z. LARGER UNCERTAINTY TOWARDS
AND BEYOND SUNRISE...AS MODELS AND SOME UPSTREAM OBSERVATIONS
SUGGEST A PERIOD OF MVFR CONDITIONS DEVELOPING THROUGH THE MID/LATE
MORNING HOURS. FEEL DRIER AIRMASS WILL FILTER SOUTH DURING THE
DAY...AND ANY ADDITIONAL PRECIPITATION WILL STAY SOUTH OF THE
TERMINALS ON MONDAY AFTERNOON/EVENING.
21
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR MOZ001>008-
011>017-020>025-028>033-037>040-043>046-053-054.
KS...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR KSZ025-057-060-
102>105.
&&Hazardous weather outlook, Jun 13, 7:04 PM CDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 704 PM CDT SUN JUN 13 2010 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-141115- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT- ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 704 PM CDT SUN JUN 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT A LARGE COMPLEX OF THUNDERSTORMS MAY DEVELOP OUT OF THE ACTIVITY OCCURRING ACROSS CENTRAL KANSAS THIS EVENING...AND MOVE INTO EASTERN KANSAS AND THE NORTHERN HALF OF MISSOURI TONIGHT. THERE IS A SLIGHT CHANCE OF DAMAGING WINDS AND LARGE HAIL MAY BE POSSIBLE ALONG THE LEADING EDGE OF THIS THUNDERSTORM COMPLEX. HOWEVER...THE GREATEST THREAT WILL BE FROM EXCESSIVE RAINFALL...WHERE SEVERAL INCHES OF ACCUMULATION COULD LEAD TO ADDITIONAL FLOODING ACROSS THE OUTLOOK AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL LIKELY BE ONGOING MONDAY MORNING THROUGH A LARGE PORTION OF THE OUTLOOK AREA. THE THREAT FOR SEVERE WEATHER BY SUNRISE MONDAY IS LOW...HOWEVER HEAVY RAINFALL WILL REMAIN POSSIBLE THROUGH THE ENTIRE MORNING. THE THREAT FOR FLASH FLOODING AND WORSENING RIVER FLOODING WILL BE SIGNIFICANT ACROSS MUCH OF THE AREA. A FEW LINGERING THUNDERSTORMS WILL BE POSSIBLE MONDAY AFTERNOON THROUGH TUESDAY MORNING...GENERALLY LIMITED TO CENTRAL MISSOURI. BY THIS TIME...THE THREAT FOR ANY SEVERE WEATHER OR EXCESSIVE RAINFALL WILL HAVE LIKELY SHIFTED SOUTH OF THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THIS EVENING. HOWEVER...HEAVY RAINFALL ACCUMULATIONS AS WELL AS FLOODING REPORTS WOULD BE APPRECIATED THROUGH MONDAY. CUTTER
In the hours before
Local storm report, Jun 14, 1:15 AM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
115 AM CDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM FLASH FLOOD 6 E OLATHE 38.89N 94.70W
06/14/2010 JOHNSON KS AMATEUR RADIO
2 FEET OF WATER OVER THE ROAD
&&
NRRLocal storm report, Jun 14, 1:19 AM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
119 AM CDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM FLOOD 5 NE GRANDVIEW 38.93N 94.46W
06/14/2010 JACKSON MO BROADCAST MEDIA
WATER OVER THE ROAD AT 107TH AND BLUE RIDGE
&&
NRRSpecial weather statement, Jun 14, 1:54 AM CDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
154 AM CDT MON JUN 14 2010
MOZ054-140730-
HENRY MO-
154 AM CDT MON JUN 14 2010
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HENRY COUNTY UNTIL 230
AM CDT...
AT 151 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF MONTROSE...OR 13 MILES WEST OF
CLINTON...MOVING NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
CLINTON...CALHOUN AND HARTWELL.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3837 9408 3856 9380 3856 9367 3842 9354
3829 9406
TIME...MOT...LOC 0655Z 230DEG 37KT 3837 9397
BOOKBINDERLocal storm report, Jun 14, 1:55 AM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
155 AM CDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 AM FLOOD 3 SW MACON 39.71N 92.51W
06/14/2010 MACON MO EMERGENCY MNGR
SIX INCHES OF WATER OVER A BRIDGE ON HIGHWAY C...ONE MILE
NORTH OF HIGHWAY T. WATER IS FROM A STREAM THAT EMPTIES
INTO THOMAS HILL RESERVOIR.
&&
ADOLPHSONLocal storm report, Jun 14, 2:17 AM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
217 AM CDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM FLASH FLOOD 1 W LAKE LOTAWANA 38.93N 94.28W
06/14/2010 JACKSON MO NWS EMPLOYEE
PARTS OF HIGHWAY 7 APPEARED WASHED OUT
&&
21Local storm report, Jun 14, 3:33 AM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
333 AM CDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 AM FLASH FLOOD 2 SE LEAWOOD 38.89N 94.60W
06/14/2010 JACKSON MO FIRE DEPT/RESCUE
WATER RESCUE UNDERWAY AT 99TH AND HOLMES. HOME
EVACUATIONS UNDERWAY ALONG INDIAN CREEK NEAR 101ST AND
WORNALL.
&&
BOOKBINDERThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 10:40 PM CDT | Areal Flood Advisory | EAX | Johnson, Leavenworth, Miami, Wyandotte | 5 hr |
| Jun 13, 11:15 PM CDT | Flash Flood Warning | EAX | Johnson | 7 hr |
| Jun 13, 11:52 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Leavenworth, Wyandotte | 38 min |
| Jun 14, 12:17 AM CDT | Special Weather Statement | EAX | Linn, Miami | 43 min |
| Jun 14, 12:20 AM CDT | River Flood Warning | EAX | Johnson | 8 hr |
| Jun 14, 12:28 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Leavenworth, Miami, Wyandotte | 23 min |
| Jun 14, 1:04 AM CDT | Areal Flood Advisory | EAX | Johnson, Leavenworth, Wyandotte | 6 hr |
| Jun 14, 1:20 AM CDT | River Flood Warning | EAX | Johnson | 7 hr |
| Jun 14, 1:32 AM CDT | River Flood Warning | EAX | Johnson | 11 hr |
| Jun 14, 9:36 AM CDT | River Flood Warning | EAX | Miami | 66 hr |
| Jun 14, 9:36 AM CDT | River Flood Warning | EAX | Linn | 5 days |
| Jun 14, 9:36 AM CDT | River Flood Warning | EAX | Atchison, Leavenworth | 13 hr |
| Jun 14, 11:06 AM CDT | River Flood Warning | EAX | Linn | 34 hr |
| Jun 13, 9:40 PM CDT | River Flood Warning | EAX | Johnson, Pettis | 31 hr |
| Jun 13, 11:44 PM CDT | Flash Flood Warning | EAX | Jackson | 6 hr |
| Jun 13, 11:47 PM CDT | River Flood Warning | EAX | Jackson | 4 hr |
| Jun 14, 12:34 AM CDT | Special Weather Statement | EAX | Buchanan, Platte | 26 min |
| Jun 14, 12:59 AM CDT | Special Weather Statement | EAX | Clay, Clinton, DeKalb, Platte | 46 min |
| Jun 14, 1:30 AM CDT | Flash Flood Warning | EAX | Cass, Jackson | 5 hr |
| Jun 14, 1:32 AM CDT | River Flood Warning | EAX | Jackson | 14 hr |
| Jun 14, 1:54 AM CDT | Special Weather Statement | EAX | Henry | 36 min |
| Jun 14, 1:55 AM CDT | River Flood Warning | EAX | Jackson | 6 hr |
| Jun 14, 1:55 AM CDT | River Flood Warning | EAX | Jackson | 23 hr |
| Jun 14, 2:02 AM CDT | River Flood Warning | EAX | Jackson | 6 hr |
| Jun 14, 2:42 AM CDT | Flash Flood Warning | EAX | Carroll, Chariton, Howard, Lafayette, Macon, Randolph and 1 more | 6 hr |
| Jun 14, 3:23 AM CDT | River Flood Warning | EAX | Jackson | 23 hr |
| Jun 14, 7:44 AM CDT | River Flood Warning | EAX | Adair, Macon, Putnam, Schuyler | 19 hr |
| Jun 14, 8:59 AM CDT | River Flood Warning | EAX | Jackson | 3 hr |
| Jun 14, 8:59 AM CDT | River Flood Warning | EAX | Jackson | 7 hr |
| Jun 14, 8:59 AM CDT | River Flood Warning | EAX | Jackson | 7 hr |
| Jun 14, 11:06 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 3 days |
| Jun 14, 11:06 AM CDT | River Flood Warning | EAX | Daviess, Livingston | 3 days |
| Jun 14, 3:51 PM CDT | Areal Flood Warning | EAX | Bates, Cass, Henry, Johnson | 24 hr |
| Jun 14, 6:30 PM CDT | Special Weather Statement | EAX | Atchison | 45 min |
Nearby
Flash Flood Warnings in Missouri, 2010Flash Flood Warnings in Kansas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.